# SDR UPS04M43345

- Difficulty date: October 14, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Condition: Damaged
- Location: Nr 1 Enging Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE WARNING SYSTEM GIVING SPORADIC & INCONSISTENT POSITIVE INDICATION.  NR 1 ENGINE SHUT DOWN AS PRECAUTION.  REPLACED NR 1 ENG FIRE WARNING HARNESS IN REF TO MM 71-50-04.
